Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publications

1978 | Journal Article | PUB-ID: 1774869
An inequality for the weights of two families of sets, their unions and intersections
Ahlswede R, Daykin DE (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43(3): 183-185.
PUB | PDF | DOI | WoS
 
1978 | Journal Article | PUB-ID: 1774867
Elimination of correlation in random codes for arbitrarily varying channels
Ahlswede R (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44(2): 159-175.
PUB | PDF | DOI | WoS
 
1978 | Journal Article | PUB-ID: 1663407
GAUSSIAN PROCESSES, SET EQUIVALENCE AND LOCAL SPECIFICATION
Blanchard P, PFISTER C (1978)
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE 44(3): 177-190.
PUB | DOI | WoS
 
1977 | Journal Article | PUB-ID: 1774860
Correction to: Bounds on conditional probabilities with applications
Ahlswede R, Gács P, Körner J (1977)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 39(4): 353-354.
PUB | PDF | DOI | WoS
 
1976 | Journal Article | PUB-ID: 1774864
Every bad code has a good subcode: a local converse to the coding theorem
Ahlswede R, Dueck G (1976)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 34(2): 179-182.
PUB | PDF | DOI | WoS
 
1976 | Journal Article | PUB-ID: 1774856
Bounds on conditional probabilities with applications in multi-user communication
Ahlswede R, Gács P, Körner J (1976)
34(2): 157-177.
PUB | PDF | DOI | WoS
 
1973 | Journal Article | PUB-ID: 1774854
Channels with arbitrarily varying channel probability functions in the presence of noiseless feedback
Ahlswede R (1973)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 25(3): 239-252.
PUB | PDF | DOI | WoS
 
1970 | Journal Article | PUB-ID: 1774851
The capacity of a channel with arbitrarily varying channel probability functions and binary output
Ahlswede R, Wolfowitz J (1970)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 15(3): 186-194.
PUB | PDF | DOI | WoS
 
1968 | Journal Article | PUB-ID: 1774845
Beiträge zur Shannonschen Informationstheorie im Falle nichtstationärer Kanäle
Ahlswede R (1968)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 10(1): 1-42.
PUB | PDF | DOI | WoS
 
1968 | Journal Article | PUB-ID: 1774842
The weak capacity of averaged channels
Ahlswede R (1968)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 11(1): 61-73.
PUB | PDF | DOI | WoS
 

Filters and Search Terms

issn=0044-3719

Search

Filter Publications

Display / Sort

Export / Embed